×

Existence de processus Markoviens pour des systèmes infinis de particules. (French) Zbl 0384.60079


MSC:

60K35 Interacting random processes; statistical mechanics type models; percolation theory
60G44 Martingales with continuous parameter
60Jxx Markov processes
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] C.S. Chou et P.A. Meyer , Sur la représentation des martingales comme intégrales stochastiques dans les processus ponctuels , Séminaire de Probabilités , 1973 - 1974 , Springer-Verlag . Numdam | MR 436310 | Zbl 0326.60065 · Zbl 0326.60065
[2] M.H.A. Davies , The representation of martingales of jumps processes , to appear.
[3] C. Dellacherie , C. Doléans et P.A. Meyer , Exposés sur les diffusions d’après Stroock et Varadhan , Séminaire de Probabilités IV , 1968 - 1969 , Springer-Verlag . Numdam
[4] C. Doléans et P.A. Meyer , Intégrales stochastiques par rapport aux martingales locales , Séminaire de Probabilités IV , 1968 - 1969 , Springer-Verlag . Numdam | Zbl 0211.21901 · Zbl 0211.21901
[5] L. Gray and D. Griffeath , On the uniqueness of certain interacting particle systems , Z. Wahrscheinlichtkeitstheorie verw. Gebiete , t. 35 , 1976 , p. 75 - 86 . MR 405643 | Zbl 0316.60067 · Zbl 0316.60067
[6] R. Holley , A class of interaction in an infinite particles system , Adv. in Math. , t. 5 , 1970 , p. 291 - 309 . MR 268960 | Zbl 0219.60054 · Zbl 0219.60054
[7] R. Holley and D. Stroock , A martingale approach to infinite systems of interacting processes , Ann. of Probability , t. 4 , 1976 , p. 195 - 228 . Article | MR 397927 | Zbl 0332.60072 · Zbl 0332.60072
[8] J. Jacod , Multivariate point processes, predictable projection, Radon-Nikodym derivatives, representation of martingales , Z. Wahrscheinlichtkeitstheorie verw. Gebiete , t. 31 , 1975 , p. 235 - 253 . MR 380978 | Zbl 0302.60032 · Zbl 0302.60032
[9] T.M. Liggett , Existence theorems for infinite particle systems , T. A. M. S. , March 1972 , p. 471 - 481 . MR 309218 | Zbl 0239.60072 · Zbl 0239.60072
[10] F. Spitzer , Interactions of Markov processes , Adv. in Math. , t. 5 , 1970 , p. 246 - 290 . Zbl 0312.60060 · Zbl 0312.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.